MAUDE Adverse Event Report: ETHICON INC. PDS PLUS CLR 18IN 4-0 S/A P-3 PRM MP; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDS PLUS CLR 18IN 4-0 S/A P-3 PRM MP; SUTURE, SURGICAL, ABSORBABLE
Catalog Number PDP494G
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).H6 component code: g07002 - device not returned this report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Additional information was requested, and the following was obtained via: no health problems have occurred to the patient after the use of colored sutures.-the thickness, shape, and usability of the colored sutures were all the same as those that should have been originally included in the package, and there were no abnormalities except for color.
 
Event or Problem Description
It was reported that a patient underwent an unknown dermatology surgery on an unknown date and suture was used.During the procedure, only 1 purple suture was contaminated, but the doctor determined that there was no problem using it, so it was used as usual.The used was no problem.It was not a control release needle.No adverse patient consequences were reported.Additional information was requested.
 
Additional Manufacturer Narrative
(b)(4).This report is being submitted pursuant to the provisions of 21 cfr part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees, that the report constitutes an admission that the product, ethicon, or its employees, caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.

Brand Name
PDS PLUS CLR 18IN 4-0 S/A P-3 PRM MP
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
calle durango #2751
ciudad juarez 32575
MX   32575
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key20128017
Report Number2210968-2024-09237
Device Sequence Number7417327
Product Code NEW
UDI-Device Identifier10705031048416
UDI-Public(01)10705031048416(17)241130(10)SPMEHU
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K061037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Catalogue NumberPDP494G
Device Lot NumberSPMEHU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2024
Supplement Date Received by Manufacturer10/24/2024
Initial Report FDA Received Date09/03/2024
Supplement Report FDA Received Date10/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown